MAUDE Adverse Event Report: OSCOR INC. BIPOLAR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIPOLAR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/IS-15
Medical Device Problem Code High Sensing Threshold (2574)
Health Effect - Clinical Codes Syncope (1610); Chest Pain (1776); Dizziness (2194); Palpitations (2467)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested, however not received as of date of this report.Conclusion not yet available as the investigation is on-going.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had high thresholds.The patient experienced recurrence of dizziness and near syncope last month.The rv capture thresholds were increased to the highest outputs, which resolved the symptoms.It was noted that the patient continues to experience occasional palpitations and squeezing chest pain.During the procedure, two left ventricular (lv) leads were attempted, but not used due to no superior capture threshold and in most locations no capture at all.The physician decided to use the alternative rv epicardial lead, with stable thresholds to give the patient more than five years of pacing.The lead is still in use.No further patient complications have been reported as a result of this event.Additional information has been requested but not provided.
 
Additional Manufacturer Narrative
The device was in use for treatment.The device was not returned for analysis.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.The investigation will focus on a review of product documentation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity and no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.Per procedure unipolar and bifurcated bipolar lead adaptors/extensions and lead extension with universal coupler final inspection : the setscrew is checked by qa 100% both visually and with a torque wrench to ensure smooth functionality.The electrical values are checked by qa 100% as well.Per instructions for use (ifu) : product awareness: the adaptors are implanted in the extremely hostile environment of the human body.Because the adaptors are very small in diameter and must be very flexible, it inevitably reduces their potential performance and longevity.Adaptors may fail to function for a variety of causes, including medical complications, body rejection phenomenon, allergic reaction, fibrotic tissue problem, or a failure of adaptor by damage, fracture, or by breach of their insulation.Despite of all due care in design, component quality, manufacture and testing prior to sale, adaptors may be damaged by improper handling, use, placement or other intervening facts.

Brand Name
BIPOLAR LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key7453888
Report Number1035166-2018-00033
Device Sequence Number1575587
Product Code DTD
UDI-Device Identifier00836559002680
UDI-Public00836559002680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/01/2019
Device Model NumberBIS/IS-15
Device Catalogue NumberBIS/IS-15
Device Lot NumberC4-12976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date09/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;